# SDR FDEA201204191491

- Difficulty date: April 19, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Part number: 182N16087
- Condition: Mismanufactured
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEFT SIDE LOWER SURFACE PIVOT PIN RETAINING STRAP HAS CORROSION DUE WRONG MATERIAL USED.  REWORKED  STRAP.  REMOVED AND FABRICATED NEW RETAINING STRAP IAW DWG 182N1608, SHEET 1 REV A AND INSTALLED IAW DWG 182N1601, SHEET 2, REV.  REPAIR IS CLASSIFIED AS MAJOR.
